# SDR AMWA003513

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99YV
- Make and model: Beech 1900D
- Aircraft serial: UE99
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 1303800455
- Condition: Erratic
- Location: Lt Oil Temp
- Part time: 5,134 hours
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

FLT 3687 - MSY-LIT - 20 MINUTES INTO FLIGHT THE LEFT OIL TEMP INDICATOR STARTED FLUCTUATING BETWEEN 120 AND 140 DEGREES.  A/C RTF IN MSY.  THE LEFT ENGINE WAS SHUTDOWN IN FLIGHT.  EMERGENCY WAS DECLARED.  AIRCRAFT LANDED IN MSY WITHOUT INCIDENT.  MAINTENANCE IN MSY SWAPPED GAUGES AND COULD NOT DUPLICATE THE PROBLEM.  THEN INSPECTED SYSTEM AND WERE UNABLE TO DUPLICATE PROBLEM.  AIRCRAFT RAN AT 85 PERCENT FOR 35 MINUTES ON GROUND WITH NO DISCREPANCIES.  PROBLEM LATER OCCURRED FLT 5736 JUST PRIOR TO ARRIVAL IN LIT.  HOWEVER, THIS TIME IT FLUCTUATED BETWEEN 60 AND 140 DEGREES LIT MAINTENANCE REPLACED THE OIL TEMP INDICATOR AND RETURNED THE AIRCRAFT TO SERVICE WITH NO FURTHER INCIDENT.  (M)
